# SDR UALA2012051102751

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 46,979 hours, 18,705 cycles
- Engine: Iae V2522A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3F18874501
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST MISSING.   REPLACED INFANT VEST.
